Cited by 3
Rates of approximation of nonsmooth integral-type functionals of Markov processes

Approximation of occupation time functionals
Randolf Altmeyer
Journal:  Bernoulli Volume 27, Issue 4 (2021)
On weak uniqueness and distributional properties of a solution to an SDE with α-stable noise
Alexei M. Kulik
Journal:  Stochastic Processes and their Applications Volume 129, Issue 2 (2019), p. 473
Parametrix construction of the transition probability density of the solution to an SDE driven by $\alpha$-stable noise
Victoria Knopova, Alexei Kulik
Journal:  Annales de l'Institut Henri Poincaré, Probabilités et Statistiques Volume 54, Issue 1 (2018)